Genteal Lacrimation Increased Side Effect Reports
The following Genteal Lacrimation Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Lacrimation Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Genteal or it might take time to develop.
|Lacrimation Increased, Device Expulsion|
This Lacrimation Increased side effect was reported by a consumer or non-health professional from UNITED STATES. A 69-year-old female patient (weight:NA) experienced the following symptoms/conditions: ptosis repair,dry eye. The patient was prescribed Genteal (dosage: NA), which was started on NS. Concurrently used drugs:
|Dizziness, Application Site Pain, Lacrimation Increased, Fall|
This Lacrimation Increased Genteal side effect was reported by a physician from UNITED STATES on Oct 21, 2010. A Female , 51 years of age, was diagnosed with
|Lacrimation Increased, Eye Irritation|
This is a Genteal side effect report of a 53-year-old patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: dry eye, who was treated with Genteal (dosage:Unk, start time: NS), combined with:
|Eye Irritation, Lacrimation Increased, Ocular Hyperaemia|
A 70-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: dry eye started Genteal /00445101/ treatment (dosage: NA) on NS. Soon after starting Genteal /00445101/ treatment, the consumer experienced several side effects, including:
|Eye Irritation, Eye Swelling, Lacrimation Increased, Ocular Hyperaemia, Pruritus, Ulcerative Keratitis|
A female patient from PAKISTAN was prescribed and started Genteal Gel (nvo) on Jul 14, 2008. Patient felt the following Genteal side effects: eye irritation, eye swelling, lacrimation increased, ocular hyperaemia, pruritus, ulcerative keratitis Additional patient health information: Female , 25 years of age, The consumer reported the following symptoms: . Genteal Gel (nvo) dosage: Application. Concurrently used drugs:
|Abnormal Sensation In Eye, Eye Discharge, Eye Irritation, Instillation Site Abnormal Sensation, Lacrimation Increased, Ocular Hyperaemia|
This report suggests a potential Genteal Severe Dry Eye Relief Gel, 10 Ml Tabs Lacrimation Increased side effect(s) that can have serious consequences. A 51-year-old patient from (weight:NA) was diagnosed with the following health condition(s): dry eye and used Genteal Severe Dry Eye Relief Gel, 10 Ml Tabs (dosage: 2 Drops Placed In Lower Eyelid) starting Jan 23, 2005. Soon after starting Genteal Severe Dry Eye Relief Gel, 10 Ml Tabs the patient began experiencing various side effects, including:
Genteal Lacrimation Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Genteal Lacrimation Increased Reviews
|Fri, 13 Apr 2012|
Nice post keep up with this interesting work. It really is good to know that this topic is being covered also on this web site so thanks for taking time to discuss this!
|Fri, 13 Apr 2012|
|Mon, 18 Apr 2011|
First time user of Genteal Lubricant eye gel. After using this gel about
|Sat, 12 Jun 2010|
|After using Genteal, my face broke out in a rash|
|Mon, 15 Nov 2010|
|My father (83 yrs old) underwent Glaucoma and cataract surgery (left eye only ; right eye had acute Glaucoma and was difficult to be improved) on 31st July 2009. As advised, He recently got checked up by another local doctor because of blurred vision (long distance). There was some change in glass power and doctor suggested vitamin (gloeye) for 1 month. However, when my father told doctor that sometimes water comes from both the eyes, Doctor prescribed the eye drop (Genteal). However, when father used the drop for 2-3 times, he had further lower vision and when he was putting drop, it seemed to him that there is a yellow sunlight coming in his eye. Now, he has stopped using eye-drop. Please do suggest what should he do now. He has much more blurred vision now than before.|
|Tue, 08 Feb 2011|
|At 58, suffering from severe, chronic dry eye (age- amp; Lasik-related), my ophthalmologist inserted punctal "plugs" and advised buying GenTeal eye drops, as they "have no preservatives." I've now spent a week with increasing eye irritation/burning, vision blurring, flares around everything, and inability to read type on the TV 10 feet away (which I could read perfectly a week ago). Now, after one day without GenTeal, I see some focus improvement but eyes are still irritated. Please advise what less-irritating drops I SHOULD be using. (Note: I could have stood the chronic irritation, as it was not much worse than the dry eye; but if GenTeal worsens my vision, what is the point??)|
|Thu, 01 Sep 2011|
|This product is bad in my opinion! I will never recommend this product to anyone!|